/ Phenomenology-HEP hep-ph/0111197

Remark on the perturbative component of inclusive tau decay

Milton, K.A. (Oklahoma U.) ; Solovtsov, I.L. (Dubna, JINR) ; Solovtsova, O.P. (Dubna, JINR)

Published in: Phys.Rev.
Year: 2002
Vol.: D65
Page No: 076009
Pages: 4

Abstract: In the context of the inclusive $\tau$-decay, we analyze various forms of perturbative expansions which have appeared as modifications of the original perturbative series. We argue that analytic perturbation theory, which combines renormalization-group invariance and $Q^2$-analyticity, has significant merits favoring its use to describe the perturbative component of $\tau$-decay.

Web-Page: http://www.adsabs.harvard.edu/abs/2002PhRvD..65g6009M; http://alice.cern.ch/format/showfull?sysnb=2283804; http://link.aps.org/abstract/PRD/V65/E076009/

Total numbers of views: 865
Numbers of unique views: 310
 Record created 2010-10-28, last modified 2014-01-30

External links:
Download fulltextADSABS
Download fulltextCERNKEY
Download fulltextPHRVA-D
Rate this document:

Rate this document:
(Not yet reviewed)